Frobenius splitting and ordinarity

Joshi, Kirti ; Rajan, C. S. (2003) Frobenius splitting and ordinarity International Mathematics Research Notices, 2003 (2). pp. 109-121. ISSN 1073-7928

PDF - Publisher Version

Official URL:

Related URL:


We examine the relationship between the notion of Frobenius splitting and ordinarity for varieties. We show that the de Rham-Witt cohomology groups Hi(X,W(OX)) of a smooth projective Frobenius split variety are finitely generated over W(k). We provide counterexamples to a conjecture of Mehta that Frobenius split varieties are ordinary or even Hodge-Witt.

Item Type:Article
Source:Copyright of this article belongs to Oxford University Press.
ID Code:38322
Deposited On:29 Apr 2011 11:29
Last Modified:17 May 2016 21:13

Repository Staff Only: item control page